MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT12MMBAR LOK; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT12MMBAR LOK; IMPLANT
Catalog Number 55-10556
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the sagittal plate implanted on the left side of the mandible was broken at the anterior medial screw hole.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, h4, h6.The reported event could not be confirmed, as the device was not returned for investigation and no images of the device or x-rays were available.The plate was implanted, all broken fragments were retrieved, and due to multiple plates and screws used in a bilateral fracture, it was not possible to link specific screws to specific plates; despite several requests, the device was not returned for investigation.Review of manufacturing and inspection records found no issues related to the reported event.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PLT/6HL CVD SAG SPT12MMBAR LOK
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23554101
Report Number0008010177-2025-00158
Device Sequence Number15992615
Product Code JEY
UDI-Device Identifier04546540366252
UDI-Public04546540366252
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number55-10556
Device Lot Number1000535760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown